Vol. 73, No. 1, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Normal cones, barrier cones, and the “spherical image” of convex surfaces in locally convex spaces

Theodore Willis Laetsch

Vol. 73 (1977), No. 1, 107–123
Abstract

This paper discusses relations between a closed, convex set in a locally convex space and its normal cones and barrier cone in the dual space. Results of Wu and de Andrade on the Gauss map and spherical image of a convex hypersurface in a Hilbert space are generalized to the topological vector space situation, and additional information is obtained on the relation of the interior of the spherical image and barrier cone to the size and shape of the given convex set.

Mathematical Subject Classification 2000
Primary: 46A99
Milestones
Received: 4 April 1977
Published: 1 November 1977
Authors
Theodore Willis Laetsch